# SDR DL72S011907

- Difficulty date: January 30, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 61,075 hours, 40,943 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 651622291
- Part serial: BN29
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT, B727 REPAIRED PER M/M 57-54-000-8 FIG. 814 AND 804, S/N: BN29, P/N: 65-16222-91
